Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 46, Number 173

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An analysis of the discontinuous Galerkin method for a scalar hyperbolic equation
C. Johnson and J. Pitkäranta.
Math. Comp. 46 (1986), 1-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815828
Finite element solution of the fundamental equations of semiconductor devices. I
Miloš Zlámal.
Math. Comp. 46 (1986), 27-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815829
Convergence of upwind schemes for a stationary shock
Jens Lorenz.
Math. Comp. 46 (1986), 45-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815830
A moving mesh numerical method for hyperbolic conservation laws
Bradley J. Lucier.
Math. Comp. 46 (1986), 59-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815831
Boundary integral solutions of the heat equation
E. A. McIntyre.
Math. Comp. 46 (1986), 71-79, S1
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815832
An analysis of a superconvergence result for a singularly perturbed boundary value problem
Eugene O'Riordan and Martin Stynes.
Math. Comp. 46 (1986), 81-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815833
On the numerical solution of singular boundary value problems of second order by a difference method
Ewa Weinmüller.
Math. Comp. 46 (1986), 93-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815834
Natural continuous extensions of Runge-Kutta methods
M. Zennaro.
Math. Comp. 46 (1986), 119-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815835
Some practical Runge-Kutta formulas
Lawrence F. Shampine.
Math. Comp. 46 (1986), 135-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815836
Julia sets and Mandelbrot-like sets associated with higher order Schröder rational iteration functions: a computer assisted study
Edward R. Vrscay.
Math. Comp. 46 (1986), 151-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815837
Computing volumes of polyhedra
Eugene L. Allgower and Phillip H. Schmidt.
Math. Comp. 46 (1986), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815838
Numerical solution of large sets of algebraic nonlinear equations
Ph. L. Toint.
Math. Comp. 46 (1986), 175-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815839
A class of cubic splines obtained through minimum conditions
D. Bini and M. Capovani.
Math. Comp. 46 (1986), 191-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815840
On monotone and convex spline interpolation
Paolo Costantini.
Math. Comp. 46 (1986), 203-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815841
Some evaluations for the generalized hypergeometric series
J.-L. Lavoie.
Math. Comp. 46 (1986), 215-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815842
Evaluation of Howland-type integrals involving $tanh$ and $coth$ functions
Chih-Bing Ling.
Math. Comp. 46 (1986), 219-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815843
On the definiteness of Gauss-Kronrod integration rules
Philip Rabinowitz.
Math. Comp. 46 (1986), 225-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815844
Convergence of product integration rules for functions with interior and endpoint singularities over bounded and unbounded intervals
D. S. Lubinsky and Avram Sidi.
Math. Comp. 46 (1986), 229-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815845
More quadratically converging algorithms for $𝜋$
J. M. Borwein and P. B. Borwein.
Math. Comp. 46 (1986), 247-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815846
Computing when multiplications cost nothing
D. J. Newman.
Math. Comp. 46 (1986), 255-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815847
On the number of false witnesses for a composite number
Paul Erdős and Carl Pomerance.
Math. Comp. 46 (1986), 259-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815848
Breeding amicable numbers in abundance
W. Borho and H. Hoffmann.
Math. Comp. 46 (1986), 281-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815849
Use of a computer scan to prove $Q(√2+√2)$ and $Q(√3+√2)$ are Euclidean
Harvey Cohn and Jesse Deutsch.
Math. Comp. 46 (1986), 295-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815850
Computing the irreducible characters of the group $GL_{6}(2)$
M. R. Darafsheh.
Math. Comp. 46 (1986), 301-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815851
A generalization of Swan’s theorem
Harold M. Fredricksen, Alfred W. Hales and Melvin M. Sweet.
Math. Comp. 46 (1986), 321-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815852
A note on class-number one in certain real quadratic and pure cubic fields
M. Tennenhouse and H. C. Williams.
Math. Comp. 46 (1986), 333-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815853
Class numbers of cyclotomic function fields
K. F. Ireland and R. D. Small.
Math. Comp. 46 (1986), 337-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815854
Weight distributions of some irreducible cyclic codes
Robert Segal and Robert L. Ward.
Math. Comp. 46 (1986), 341-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 815855
Reviews and Descriptions of Tables and Books
Math. Comp. 46 (1986), 355-359
Abstract, references and article information
Full-text PDF Free Access